# SDR UALA2012111206482

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 365.25 FLOOR CHANNEL CORRODED AT FWD END RBL 45.   REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS DUE TO 90% MATERIAL LOSS.  FABRICATED AND INSTALLED REPAIR DOUBLER, PRIMED, PAINTED, AND CIC AREA IAW AMM 53-20- 98 AND 51-10-02 AT BS 365.25 RBL 45.  MAJOR REPAIR.
